eISSN 2329-0358

Logo



Get your full text copy in PDF

Partial Regression of Advanced Cyclosporin- -Induced Gingival Hyperplasia after Treatment with Azithromycin. A Case Report

Michal Nowicki, Franciszek Kokot, Andrzej Wiecek

Ann Transplant 1998; 3(3): 25-27

ID: 497395


Gingival hyperplasia is a well recognised complication of cyclosporin A therapy. Although its pathogenesis is still debated in several recent reports a second generation macrolide antibiotic - azithromycin induced partial or even complete regression of hyperplasia. We present a patient after kidney transplantation treated with cyclosporin who developed very advanced gigival overgrowth (stage 3 +). The patient received a 3-day treatment with azithromycin which was repeated after 3 months. The first course of the drug caused a partial regression of gingival hyperplasia during following months but the repeated treatment. did not provide a further regression of the changes.

This paper has been published under Creative Common Attribution-NonCommercial-NoDerivatives 4.0 International (CC BY-NC-ND 4.0) allowing to download articles and share them with others as long as they credit the authors and the publisher, but without permission to change them in any way or use them commercially.
I agree